[Home ]      
:: Main :: Current Issue :: Archive :: Search :: Submit :: Contact ::
:: Volume 11, Number 2 (11-2016) ::
Back to browse issues page IJMSI 2016, 11(2): 87-96
Representations of Double Coset Lie Hypergroups
M. Toomanian , M. Amini, A. Heydari

We study the double cosets of a Lie group by a compact Lie subgroup. We show that a Weil formula holds for double coset Lie hypergroups and show that certain representations of the Lie group lift to representations of the double coset Lie hypergroup.

We characterize smooth (analytic) vectors of these lifted representations.

Keywords: Hypergroup, Lie group, Lie hypergroup, Double coset Lie hypergroup, Representations, Smooth (analytic) vectors
Full-Text [PDF 101 kb]      
Type of Study: Research | Subject: General
Add your comments about this article
Your username or email:

Write the security code in the box >

XML     Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Toomanian M, Amini M, Heydari A. Representations of Double Coset Lie Hypergroups. IJMSI. 2016; 11 (2) :87-96
URL: http://ijmsi.ir/article-1-517-en.html
Back to browse issues page Volume 11, Number 2 (11-2016)
نشریه علوم ریاضی و انفورماتیک Iranian Journal of Mathematical Sciences and Informatics
Persian site map - English site map - Created in 0.044 seconds with 784 queries by yektaweb 3318